advertisement
Question
Posted by: Judy | 2004/03/12

Contraceptive pills - weight gain?

Most contraceptive pills indicate that you might gain weight if you start taking them, why is this? Can you please explain this one doc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The hormones in the Pill tend to cause some water retention and also an increase in appetite. Suidies have shown, however, that on average women do not gain more weight over a period of time if they are taking the Pill than those who are not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement